# SDR DXTA2023120800217

- Difficulty date: December 7, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N302QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500123
- Aircraft time: 8,214 hours, 6,461 cycles
- System (JASC): 2210 · Autopilot System
- Part: Gds
- Part number: 0110145700
- Part serial: 16905672
- Condition: Faulty
- Location: Unknown
- Stage of operation: CR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

REMOVED FAILED GDS 1  AND INSTALLED A REPAIRED GSD 41, WORK DONE IAW AMM 31-41-01. PERFORMED GSD 1 SOFTWARE/CONFIGURATION UPLOADING IAW AMM 31-41-01. PERFORMED OPS TEST OF GDS 1, SUCCESSFUL IAW AMM 31-41-01.
